Bleeding dark brown blood after taking the plan b pill?
Patient : I toke the plan b pill on saturday two weeks ago and last saturday i notice i was bleeing lightly a dark red color.it got darker and know its a dark brown color still very lightly. is this normal? today i notice that my poop had some dark spots too i also have minor disconfort on my lower stomach..
im starding to get worrie..(i also been having untrotected sex before but he never cums inside i know i could get pregnant this way too could this effects because i toke the pill and i was pregnat with out knowing i know this culd be a dagerous thing) what could it be is it a side effect from the pill?
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.